Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 1, NWS Fort Worth, TX

January 21, 2018Lamar County, Texas

NWS Fort Worth, TX issued this tornado warning at Jan 21, 2018, 4:31 PM CST for Lamar County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2018, 4:31 PM CST (22:31 UTC)
Expired
Jan 21, 2018, 5:00 PM CST
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Lamar County, TX

The radar

The Western Arkansas radar (KSRX), 190 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:05 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

821 
WFUS54 KFWD 212231
TORFWD
TXC277-212300-
/O.NEW.KFWD.TO.W.0001.180121T2231Z-180121T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
431 PM CST SUN JAN 21 2018

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northern Lamar County in north central Texas...

* Until 500 PM CST.

* At 431 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Paris, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  northern Lamar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
      3389 9546 3387 9546 3387 9534 3389 9533
      3388 9531 3386 9531 3365 9560 3373 9576
      3391 9567 3391 9564 3394 9560
TIME...MOT...LOC 2231Z 219DEG 36KT 3374 9562 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

30
2 follow-up statements
465 
WWUS54 KFWD 212238
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
438 PM CST SUN JAN 21 2018

TXC277-212300-
/O.CON.KFWD.TO.W.0001.000000T0000Z-180121T2300Z/
Lamar TX-
438 PM CST SUN JAN 21 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CST FOR
NORTHEASTERN LAMAR COUNTY...
    
At 437 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Paris, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
North of Paris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3367 9557 3377 9570 3393 9558 3393 9556
      3388 9554 3389 9552 3388 9551 3389 9546
      3387 9546 3387 9534 3389 9533 3388 9531
      3386 9531
TIME...MOT...LOC 2237Z 219DEG 35KT 3378 9557 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

30
980 
WWUS54 KFWD 212252
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
452 PM CST SUN JAN 21 2018

TXC277-212301-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-180121T2300Z/
Lamar TX-
452 PM CST SUN JAN 21 2018

...THE TORNADO WARNING FOR NORTHEASTERN LAMAR COUNTY WILL EXPIRE AT
500 PM CST...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1100 PM CST for north central
Texas.

LAT...LON 3367 9557 3377 9570 3393 9558 3393 9556
      3388 9554 3389 9552 3388 9551 3389 9546
      3387 9546 3387 9534 3389 9533 3388 9531
      3386 9531
TIME...MOT...LOC 2251Z 219DEG 36KT 3389 9547 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 21, 2:03 PM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Jan 21, 2:03 PM CST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
203 PM CST Sun Jan 21 2018

.SHORT TERM...
/Rest of Today and Tonight/

A vigorous upper-level low, immediately apparent on moisture-
channel satellite imagery, is spiraling into extreme southwestern
Kansas early this afternoon. At the surface, a dryline is mixing
eastward and is entering our far western counties, but is having a
difficult time making swift eastward progress as it encounters a
much deeper near-surface layer of Gulf moisture. Recent ACARS
soundings show that this moist layer extends up to around or just
above 800 mb, which is quite deep. As a result, the trends
observed in recent high-resolution guidance to slow the eastward
progression of the dryline make sense, and it should be located
from near a Gainesville to Lampasas line by late this afternoon.

...Fire Weather...
The air to the west of the dryline will become dry very quickly as
dewpoints plummet into the 20s and 30s with temperatures in the
mid 70s. This will result in relative humidity values falling into
the 15-25 percent range, which will coincide with gusty west-
southwesterly winds into the evening hours. This will result in a
critical fire weather threat for locales west of a Bowie to
Mineral Wells to Stephenville line into the evening hours before
winds slacken to under 15 mph. As a result, we'll continue the
Red Flag Warning for these locales through 9 PM.

...Severe Weather...
To the east of the dryline, the airmass continues to destabilize as
low to mid 60s dewpoints are being advected under a gradually
diminishing capping inversion. Showers (and a few embedded
thunderstorms) have already developed under the cap from the
Metroplex and north and eastward to the Red River. Based on
earlier aircraft soundings, the capping inversion remains
relatively robust, but this will be incrementally eroded through
the afternoon hours as better height falls and attendant forcing
for ascent overspread the region. As a result, we should continue
to see just a gradual uptick in convective vigor over the next
few hours as this inversion is lifted.

By about 3-4 PM, MLCINH should be sufficiently eroded to allow
thunderstorms to increase markedly in coverage and intensity as
activity orients itself more or less along the I-35/35E corridor
and down towards Waco. With MLCAPE values approaching 1000 J/kg
coinciding with a very robust mid- and lower-tropospheric wind
field, rotating updrafts will be possible as activity gradually
marches and develops eastward. Initial activity may remain semi-
discrete, and will pose a risk for damaging wind gusts and a few
tornadoes. A notable veer-back-veer profile may ultimately hamper
updraft development to an extent, but we simply cannot ignore the
presence of tremendous low-level shear, increasing forcing for
ascent, and surface-based instability (0-3km CAPE values
approaching 60-70 J/kg). Activity will gradually develop into a
line with effective bulk shear vectors favoring more of a line-
parallel orientation as the evening wears on and the main threat
will incrementally shift to a damaging winds, but an embedded QLCS
tornado or two cannot be discounted. Given the lack of more
steeper mid-level lapse rates, the hail threat will remain
somewhat lower, but quarter-sized hail will be possible as
updrafts are augmented by mid-level rotation. Our primary area of
concern for severe weather exists east of roughly a Sherman to
Dallas to Waco to Temple line (and shifting eastward through the
evening).

Finally, the flash flood threat will remain low as things remain
relatively progressive, but embedded heavier rates may cause some
localized hydrological issues near low spots and hilly terrain.

Subsidence and dry air will ensure an end to all convection
around or just after midnight tonight, as everything exits our
far southeastern counties.

Carlaw

&&

.LONG TERM...
/Monday Through Saturday/

As the strong upper level system over the Central Plains lifts
northeast toward the Midwest and Mid Mississippi Valley Monday,
an associated and deep 996-998mb surface low will be over
Missouri. The resultant and very tight pressure gradient and
efficient mixing of unidirectional flow up through 700mb will
result in very gusty northwest winds 20-30 mph with gusts 30-35
mph occurring across especially those areas north of a Comanche,
to Waco, to Athens line. Strongest winds will be I-20 northward
where some gusts could approach 35-40 mph closer to the departing
occluding system to our northeast. With several highlights out
with the threat for both severe and fire weather, we'll abstain
from any Wind Advisory issuance for now for Monday, but it's
certainly possible one may need to be issued on the early morning
package for those areas north of I-20. In addition, despite cooler
temperatures, afternoon RH values will be 20-30 percent across
the western 2/3 of the region, as a dry combination of both
Pacific and mountain air continues entraining southeast across the
area. The Fire Weather Watch for Monday has been expanded eastward
and now includes areas west of a Sherman to Temple line.
Otherwise as stated above, this is not expected to be an airmass
of arctic origin with plentiful sunshine likely resulting in
afternoon highs of 55-60 degrees north, 60-65 degrees south. The
winds will make it feel cooler, however.

The intense storm system will continue to pull northeast further
away from the area Monday night with the surface pressure gradient
easing up and rapid cooling of the boundary layer likely helping
to decouple the winds down late evening and during the evening
hours. With strong radiational cooling expected with the dry air
in place, we'll see lows Tuesday morning crater to between the
mid-upper 20s in protected areas north and west, to the mid 30s
across the far eastern counties and the heat island area of the
D/FW Metro. This will be the case as well Tuesday night/early
Wednesday morning, with highs each day staying "static" with highs
in the upper 50s to lower 60s, as a southern stream shortwave
passes through and allows another weak cold frontal passage to
move through by Tuesday night. The airmass will be too dry and
deep for any precipitation, however.

Shortwave ridging ahead of another approaching and fast-moving
shortwave will allow southerly surface winds to return to the area
with a slight warm up Thursday, as the Gulf of Mexico begins to
open up. A lead shortwave late Thursday night and Friday will help
continue this trend with a chance for showers and possibly
isolated and elevated thunderstorms with mid level lapse rates
steepening somewhat. Otherwise, we'll see a large latitudinal
trough lifting out of the Rockies and over the Plains Friday night
through the first half of the weekend. We will continue chances
for showers and a few thunderstorms, as quality of moisture return
from the Gulf of Mexico doesn't appear near as rich as with the
current system today. Actually, most thunder should be elevated in
nature. We'll refine the forecast for this system as the week
progresses.

05/

&&

.AVIATION... /Issued 1158 AM CST Sun Jan 21 2018/
/18z TAFs/

MVFR cigs are attempting to scatter out at this hour, and VFR
conditions will return to the TAF sites over the next few hours.
The main change to the TAFs in the short-term was to introduce a
VCTS mention to the eastern Metroplex sites (KDFW, KDAL, KGKY) and
add a TEMPO for TSRA at KDAL given recent trends in morning model
guidance and current observations. It appears the dryline will
have a more difficult time mixing east than previously
anticipated, and convection looks like it may initiate right near
the I-35 corridor around 20-21z. It'll be close, but the western
sites should remain far enough removed to just carry VCSH. Any
thunder activity should be short-lived, however as activity
quickly pushes to the east this evening. In addition, wind gusts
at DFW are currently flirting with AWW criteria, but the
anticipation is for wind gusts to generally remain around 30 kts
this afternoon.

The other aviation concern will be the potential for some limited
crosswind issues today with breezy southwesterly winds. However, a
more robust crosswind event appears possible on Monday behind a
cold front. Strong and gusty west-northwest winds appear likely
to favor a 290-310 directionality with gusts upwards of 30 kts
materializing by mid-morning. These strong winds will likely
persist through much of the afternoon before waning during the
early evening hours.

Carlaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    44  60  35  60  36 /  10   0   0   0   0
Waco                43  62  30  63  29 /  40   0   0   0   0
Paris               42  57  34  58  32 / 100   0   0   0   0
Denton              41  59  30  59  29 /   5   0   0   0   0
McKinney            42  59  31  59  29 /  30   0   0   0   0
Dallas              44  59  37  60  36 /  20   0   0   0   0
Terrell             43  59  34  59  32 / 100   0   0   0   0
Corsicana           43  61  35  62  34 /  90   0   0   0   0
Temple              42  63  32  63  32 /  30   0   0   0   0
Mineral Wells       39  60  29  62  29 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM CST this evening for TXZ100-101-115-
116-129-130-141.

Fire Weather Watch Monday afternoon for TXZ091>093-100>104-
115>119-129>134-141>145-156>159.

&&

90/05
Hazardous weather outlook, Jan 21, 2:04 PM CST, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
204 PM CST Sun Jan 21 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
204 PM CST Sun Jan 21 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
There is a slight risk of severe thunderstorms this afternoon and
this evening generally along and east of the I-35/35E corridor.
Initially semi-discrete storms will gradually develop into a thin
squall line through the late afternoon and into the evening. Damaging
wind gusts will be the primary threat, but a few tornadoes will also
be possible. There will also be a threat for nickle to quarter-sized
hail in addition to cloud to ground lightning. All storms will exit
the region late this evening.

There is a critical fire weather threat this afternoon and early
evening along and west of a line from Bowie to Mineral Wells to
Stephenville where a Red Flag Warning is in effect until 9 PM.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
An elevated to critical fire weather threat is possibe Monday
afternoon along and west of I-35/35E where a Fire Weather Watch is
in effect.

Isolated thunderstorms are possible across most of the region Friday
and Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this afternoon and evening generally
along and east of the I-35/35E corridor.

In the hours before

Special weather statement, Jan 21, 3:42 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
342 PM CST SUN JAN 21 2018

TXZ094-095-105-106-212215-
Hunt TX-Lamar TX-Delta TX-Fannin TX-
342 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN
LAMAR...NORTHWESTERN DELTA AND EASTERN FANNIN COUNTIES UNTIL 415 PM
CST...

At 341 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Wolfe City, or 14 miles north of Commerce, moving
northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Paris, Honey Grove, Wolfe City, Roxton, Ladonia, Pecan Gap, Windom,
Toco and Sun Valley.

A tornado watch remains in effect until 1100 PM CST for north central
Texas.

LAT...LON 3367 9542 3324 9604 3334 9618 3386 9588
      3384 9584 3384 9582 3386 9582 3386 9580
      3384 9577 3385 9576 3387 9576
TIME...MOT...LOC 2141Z 219DEG 33KT 3344 9597

30
Special weather statement, Jan 21, 4:08 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
408 PM CST SUN JAN 21 2018

TXZ103-104-118-212300-
Collin TX-Denton TX-Tarrant TX-
408 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DENTON...NORTHEASTERN
TARRANT AND NORTHWESTERN COLLIN COUNTIES UNTIL 500 PM CST...

At 407 PM CST, Doppler radar was tracking a strong thunderstorm over
Colleyville, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Worth, Plano, McKinney, Carrollton, Frisco, Denton, Lewisville,
Flower Mound, Euless, Bedford, Grapevine, Keller, Coppell, Hurst, The
Colony, Southlake, Watauga, Colleyville, Corinth and Highland
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3340 9644 3299 9691 3299 9703 3288 9703
      3279 9714 3290 9730 3341 9709
TIME...MOT...LOC 2207Z 224DEG 29KT 3292 9715

30
Special weather statement, Jan 21, 4:12 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
412 PM CST SUN JAN 21 2018

TXZ105-212245-
Hunt TX-
412 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUNT COUNTY UNTIL 445 PM
CST...

At 411 PM CST, Doppler radar was tracking a strong thunderstorm near
Caddo Mills, or near Greenville, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Greenville, Commerce, Quinlan, Caddo Mills, Campbell and
Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 1100 PM CST for north central
Texas.

LAT...LON 3290 9611 3301 9628 3339 9603 3339 9601
      3330 9586 3314 9586
TIME...MOT...LOC 2211Z 215DEG 33KT 3302 9615

30
Special weather statement, Jan 21, 4:17 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
417 PM CST SUN JAN 21 2018

TXZ118-212245-
Tarrant TX-
417 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL
445 PM CST...

At 416 PM CST, Doppler radar was tracking a strong thunderstorm over
Everman, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Mansfield, Euless, Haltom City,
Hurst, Burleson, Watauga, Crowley, Forest Hill, Richland Hills,
Kennedale, Everman, Rendon, North Richland Hills, Edgecliff Village,
Pantego and Edgecliff.

LAT...LON 3277 9703 3255 9721 3256 9744 3288 9725
      3280 9713 3289 9704
TIME...MOT...LOC 2216Z 222DEG 28KT 3264 9729

Carlaw
Local storm report, Jan 21, 4:27 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 PM CST SUN JAN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             NORTH RICHLAND HILLS    32.83N  97.25W
01/21/2018  E0.75 INCH       TARRANT            TX   AMATEUR RADIO

            PENNY-SIZED HAIL IN NORTH RICHLAND HILLS. TIME ESTIMATED
            FROM RADAR.
Local storm report, Jan 21, 4:28 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CST SUN JAN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             FORT WORTH              32.75N  97.34W
01/21/2018  E0.75 INCH       TARRANT            TX   PUBLIC

            PENNY-SIZED HAIL IN MORNINGSIDE AREA OF FORT WORTH.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 4:55 AM CSTFire Weather WatchFWDBell, Bosque, Collin, Comanche, Cooke, Coryell and 22 more24 hr
Jan 21, 2:40 PM CSTSpecial Weather StatementFWDRockwall50 min
Jan 21, 3:18 PM CSTSpecial Weather StatementFWDFannin27 min
Jan 21, 3:26 PM CSTSpecial Weather StatementFWDJohnson34 min
Jan 21, 3:34 PM CSTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Jan 21, 3:42 PM CSTSpecial Weather StatementFWDLamar33 min
Jan 21, 3:56 PM CSTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar64 min
Jan 21, 4:08 PM CSTSpecial Weather StatementFWDDenton52 min
Jan 21, 4:12 PM CSTSpecial Weather StatementFWDHunt33 min
Jan 21, 4:17 PM CSTSpecial Weather StatementFWDTarrant28 min
Jan 21, 4:45 PM CSTSpecial Weather StatementFWDGrayson30 min
Jan 21, 4:46 PM CSTSpecial Weather StatementFWDDallas29 min
Jan 21, 5:14 PM CSTSpecial Weather StatementFWDCollin46 min
Jan 21, 5:29 PM CSTSpecial Weather StatementFWDHopkins46 min
Jan 21, 5:42 PM CSTSpecial Weather StatementFWDKaufman33 min
Jan 21, 5:46 PM CSTSevere Thunderstorm WarningFWDKaufman29 min
Jan 21, 5:58 PM CSTTornado WarningFWDHunt, Kaufman, Rains, Van Zandt32 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.